# SDR DL72E991366

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1240386CR0280
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IMMEDIATELY AFTER SELECTING FLAPS TO 2 DEGREES FROM 5 DEGREES, EXPERIENCED A SYSTEM HYDRAULIC LOSS QTY AND PRESSURE DECREASED RAPIDLY TO 0.  SYSTEM B NORMAL THROUGHOUT.  MAINTENANCE FOUND ACTUATOR LINE IN NLG WHEELWELL LEAKING.  REPLACED LINE, SERVICED HYDRAULIC SYSTEM TO FULL, INSPECTED CASE DRAIN FILTERS ON ALL 3 ENGINES ALL OK.  RAN ENGINES AND  ALL FLIGHT CONTROLS.  ALL HYDRAULIC SYSTEMS CHK OK.
